Thotsaporn Aek ThanatipanondaMahidol University2018-11-092018-11-092014-01-01Journal of Difference Equations and Applications. Vol.20, No.9 (2014), 1344-134915635120102361982-s2.0-84903616027https://repository.li.mahidol.ac.th/handle/20.500.14594/34132Using the methodology of (rigorous) experimental mathematics, we give a simple and motivated solution to Zudilin's question concerning a q-analogue of a problem posed by Asmus Schmidt about a certain binomial coefficients sum. Our method is based on two simple identities that can be automatically proved using the Zeilberger and q-Zeilberger algorithms. We further illustrate our method by proving two further binomial coefficient sums. © 2014 © 2014 Taylor & Francis.Mahidol UniversityMathematicsBeyond Zudilin's conjectured q-analogue of Schmidt's problemArticleSCOPUS10.1080/10236198.2014.917635